Can you take Sudafed and clavamel forte together?
You can take them together, but prepared to be really nervous and jittery. Goody's Powders contain caffeine, acetaminophen, and aspirin. Taking Sudafed on top of caffeine is going to make you really jumpy. You probably won't sleep well. If you have any serious conditions like high blood pressure, heart problems, or anxiety disorder, you should never take Sudafed and you should avoid caffeine.
Sudafed PE is phenylephrine, a very old, very safe decongestant. Advil PM is ibuprofen and dyphenhydramine (Benadryl). They are safe to take together. Advil is a pain reliever and fever reducer, of course, and the dyphenhydramine is actually an antihistamine, which tends to make you very sleepy, too (hence the "PM" - "nighttime" label).
Since Claritin-D contains both loratadine and pseudoephedrine combined then common sense tells you that you can take both regular Claritin and Sudafed together with no dangerous interactions (but not Claritin-D as you would be then exceeding the recommended dose of pseudoephedrine). Or you can simply buy Claritin-D and save a few bucks.
No, you do not take different stimulants together. Frankly, I do not recommend Hydroxycut at all. It is mostly caffeine, but it has some questionable ingredients which might stimulate your thyroid into burning itself out, which would put you into the hospital. Taking Sudafed along with all those other drugs would make your heart race, increase your blood pressure, make you groggy and lightheaded, and could cause a panic attack or manic episode.